# SDR CHQ000100

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N150
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 27,721 hours, 30,100 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OAT FAILED AFTER GEAR RETRACTION AND RT BLEED CLOSED LIGHT ON.  RETURNED TO FIELD.
